# SDR ABXA201004200065

- Difficulty date: April 14, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 77,551 hours, 36,276 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T1380240
- Condition: Cracked
- Location: Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STRUT PANEL 437BL CUTOUT LOWER FRAME IS CRACKED AT FWD END.  REMOVED AND REPLACED NR 1 STRUT LOWER FRAME OUTBOARD IN HYD ACCESS BAY IAW B767 SRM 51-40-02.
